# SDR 2010FA0000701

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft serial: 126
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PLACARD INSTALLED MEETING FAR 25.1547 LOCATED IN OR ON THE ACFT .
